Journal of the London Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. London Math. Soc., 2019, Volume 99, Issue 2, Pages 477–494 (Mi jlms6)  

On the size of the set $AA+A$

Oliver Roche-Newtona, Imre Z. Ruzsab, Chun-Yen Shenc, Ilya D. Shkredovdef

a Johann Radon Institute for Computationaland Applied Mathematics, (RICAM), 69 Altenberger Strasse, Linz, Austria
b Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Reáltanoda utca 13-15, Budapest H-1053, Hungary
c Department of Mathematics, National Taiwan University and National Center for Theoretical Sciences,Taipei 106, Taiwan
d Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina, 8, Moscow 119991, Russia
e MIPT, Institutskii per. 9, Dolgoprudnii 141701, Russia
f IITP RAS, Bolshoy Karetny per. 19, Moscow 127994, Russia

Funding Agency Grant Number
Austrian Science Fund F5511-N26
P 30405-N32
European Research Council 321104
Hungarian Scientific Research Fund (OTKA) 109789
NK104183
Ministry of Science and Technology, Taiwan 104-2628-M-002-015-MY4
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Oliver Roche-Newton was supported by the Austrian Science Fund (FWF): Project F5511-N26, which is part of the Special Research Program ‘Quasi-Monte Carlo Methods: Theory and Applications’ as well as by FWF Project P 30405-N32. Imre Z. Ruzsa was supported by ERC–AdG Grant No.321104 and Hungarian National Foundation for Scientific Research (OTKA), Grants No.109789 and NK104183. Chun-Yen Shen was supported by MOST, through grant 104-2628-M-002-015-MY4. Ilya Shkredov was supported in part by the Program ofthe Presidium of the Russian Academy of Sciences 01 ‘Fundamental Mathematics and its Application’ under grant PRAS-18-01.


DOI: https://doi.org/10.1112/jlms.12177


Bibliographic databases:

Received: 31.01.2018
Revised: 25.05.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlms6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021